All Journal Entries Journals
Previous | Next

Getting Worse

Jul 17, 2010 - 5 comments
Tags:

getting worse

,

Anxiety

,

meds



I feel like i will have to up my meds as im getting worse again, My anxiety is coming back again (derealization, having trouble breating, wanna run away from myself) will have to see the doctor tomorrow :(

Comments
Post a Comment
Avatar universal
by cheshchesh819, Jul 17, 2010
try to stay calm,easier said than done i know,but just remember you have beat this feeling before and you can do it again

535822 tn?1443980380
by margypops, Jul 17, 2010
ask the doctor to check whether the med could be causing it, maybe you need less not more or maybe a change ..what med have they got you on ?.

535822 tn?1443980380
by margypops, Jul 17, 2010
If its lexapro I suggest you google for side effects , are you taking any other med with it ?

Avatar universal
by lovemykids465, Jul 17, 2010
My doc just took me off Lexapro and put me on Effexor. Works much better. Talk to your doc about it.

1344219 tn?1279204627
by TamaraJane, Jul 17, 2010
Thanks Everyone, Well ive been on lexapro for a month now, and it started working for me after a week, i was pretty much back to normal, But now i can slowly feel some side affects coming back. The only other thing im on is xanax which i only take half a .5 mg tablet when i need it.

Post a Comment